# SDR IPXA12575602

- Difficulty date: September 10, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MAIN CABIN, BS 1056 - 1076, RBL 27 SEAT TRACK HAS SEVERAL AREAS OF CORROSION.  REPLACED MAIN CARGO BS 1040-1080, RBL 27 SEAT TRACK IAW SRM 51-40-02 AND DWG 144B8017.
